# SDR DALA2017091907004

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PREVIOUS REPAIR ON THE FLOORBEAM AT BS 986.5 BETWEEN, RBL 35 TO RBL 46 AND LBL 34.  MAINTENANCE REPAIRED THE FLOORBEAM IAW ETI-37-17-300, REV 5, AND ER/A 560903-14, REV ORIGINAL.
